ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE Y-SITES, SECURE LOCK, 100 I; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
126620490 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.
Event or Problem Description
The event occurred on an unspecified date involving a primary set, piggyback with backcheck valve, 2 clave y-sites, secure lock, 100 inch, and it was reported that there is some black spots and debris found in the drip chamber.There was no reported patient involvement, and no reported patient harm.